Jump to content

Leitha Pristiq and Adderall withdrawal


Leitha

Recommended Posts

I stopped Prestique and Adderall two days ago. I have not experienced withdrawal symptoms yet. I am 70 yrs old with high blood pressure and cholesterol. Any suggestions. Ran out of Prestique and new doctor won't prescribe adderall. thank you, this is my first "forum" ever. Leitha

Link to comment
  • Administrator

Welcome, Leitha.

 

Why can you not get a prescription refilled for Pristiq and Adderall? It can be dangerous to suddenly quit either of these drugs. Increasing blood pressure could be a withdrawal symptom.

 

Any doctor can write this prescription, it doesn't have to be a psychiatrist.

 

How often were you taking Adderall? How much Pristiq and Adderall were you taking?

 

If I were you, I would immediately reinstate at least 25mg Pristiq. Have you ever taken Effexor?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Moderator Emeritus

Hello Leitha and welcome to s/a,

 

I'm glad you've found this site because you are still at a stage where reinstatement would be a good option for you (as Alto says). 

 

It can take 4 days for changes to register in your system, so you may yet get withdrawal symptoms.  That's why we suggest reinstating.  Then when you are fairly stable again, the mods here can help you to work out a gentle tapering plan. 

 

Some topics which would be helpful for you to read are http://survivingantidepressants.org/index.php?/topic/6632-the-rule-of-3kis-keep-it-simple-keep-it-slow-keep-it-stable/ and http://survivingantidepressants.org/index.php?/topic/1024-why-taper-by-10-of-my-dosage/

 

Let us know how you go getting the prescription,

 

Hugs,

KarenB

2010  Fluoxetine 20mg.  2011  Escitalopram 20mg.  2013 Tapered badly and destabilised CNS.  Effexor 150mg. 

2015 Begin using info at SurvivingAntidepressants.  Cut 10% - bad w/d 2 months, held 1 month. 

Micro-tapering: four weekly 0.4% cuts, hold 4 weeks (struggling with symptoms).

8 month hold.

2017 Micro-tapering: four weekly 1% cuts, hold 4 weeks (symptoms almost non-existent).

2020 Still micro-tapering. Just over 2/3 of the way off effexor. Minimal symptoms, - and sleeping well.
Supplements: Fish oil, vitamin C, iron, oat-straw tea, nettle tea.

My story of healing:ContinuedHealing

***I am not a doctor; please do your own research and be able to take responsibility for decisions you make.*** 

           'The possibility of renewal exists so long as life exists.'  Dr Gabor Mate.

Link to comment

Please do everything in your power to get at least the script for pristiq.  If I was taking a prescription medication as powerful as Pristiq, I'd go to an urgent care unit or possibly even an ER for a script.  It's very important to not just suddenly stop taking Pristiq. 

 

Adderall is not as bad - having cold turkeyed this drug myself, I can verify that the withdrawals are painful, but nothing to go to an ER or an urgent care unit for.  Moreover - they may not be willing to give it to you since it's a controlled substance.  Pristiq on the other hand is NOT a controlled substance, and should be relatively easy to get if you tell them your situation.

 

Pristiq is extremely potent and if suddenly stopped can be life-threatening.  I don't mean to scare you, but I cannot urge you enough to figure out some way to get that script - and then decide whether or not you want to keep taking it or not after the script is filled and it's back in your bloodstream.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy